# SDR HEEA077003

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- Aircraft time: 8,052 hours
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Computer
- Part number: 066402600
- Part serial: 4174
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT POWER UP. PENDING VENDOR REPAIR.
